# SDR EIA2007051

- Difficulty date: March 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,938 hours, 20,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 12621
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK SERVICE DOOR EMERGENCY LIGHT INOP.  REPLACE BATTERY PACK, OPS CHECK GOOD PER MM 34-44-01.
